On a classical model of indefinite metric
Doklady Akademii Nauk, Tome 121 (1958) no. 4, pp. 623-626
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_121_4_a13,
author = {B. V. Medvedev and M. K. Polivanov},
title = {On a classical model of indefinite metric},
journal = {Doklady Akademii Nauk},
pages = {623--626},
year = {1958},
volume = {121},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_121_4_a13/}
}
B. V. Medvedev; M. K. Polivanov. On a classical model of indefinite metric. Doklady Akademii Nauk, Tome 121 (1958) no. 4, pp. 623-626. http://geodesic.mathdoc.fr/item/DAN_1958_121_4_a13/